# SDR AALA201904249006

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 6,709 hours, 2,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR DAMPER PRESSURE LOW, APPROXIMATELY 1200 PSI. MAINTENANCE SERVICED L2 DOOR DAMPER TO PROPER PRESSUR PER AMM 52-22-00.
